# SDR DALA2025053104177

- Difficulty date: May 17, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 95,186 hours, 17,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Arming Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 AFT DOOR ARMING LEVER COVER DAMAGED. DOORS 2LEFT AND 4LEFT HAVE AN ARMING COVER OVER THE ARMING LEVER THAT IS NOT AUPPOSED TO BE THERE. CORRECTIVE ACTION: ARMING DOOR COVERS REMOVED PER EA 14-463670-14. (0971775)
